# SDR HALA2011070400306

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,398 hours, 32,111 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Inaccurate
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -TOP OF CLIMB LT EGT INDICATOR SKEWED LOW 470-540 DEG C, WHEN NORMAL 724 DEG C.  FOUND 2 EGT PROBE AT TOP OF ENG LOOSE TERMINAL NUTS.  RETORQUED NUTS IAW AMM 77-21-01.  RAN-UP BOTH ENGINES.  EGT IND SYS OPS CHECK OK IAW AMM 77-21-00.
